# SDR AALA20141021008

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 45,889 hours, 21,994 cycles
- Engine: Pwa JT8D219
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENG OIL TEMP HIGH INDICATION.  RT ENG WAS SHUTDOWN, SINGLE ENG TIME WAS 20 MINUTES.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENG OIL TEMP SENSOR.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
